Table of Contents Author Guidelines Submit a Manuscript
Journal of Complex Analysis
Volume 2013 (2013), Article ID 243606, 8 pages
Research Article

Unique Range Set for Meromorphic Functions with Deficient Values

1Department of Mathematics, University of Kalyani, Kalyani, Nadia, West Bengal 741235, India
2Department of Mathematics, Katwa College, Burdwan 713130, India

Received 13 May 2013; Accepted 10 August 2013

Academic Editor: Yan Xu

Copyright © 2013 Abhijit Banerjee and Sujoy Majumder. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Abhijit Banerjee and Sujoy Majumder, “Unique Range Set for Meromorphic Functions with Deficient Values,” Journal of Complex Analysis, vol. 2013, Article ID 243606, 8 pages, 2013. doi:10.1155/2013/243606